# SDR CALA2013122393859

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R INNER SKIN CRACKED ADJACENT TO PULL ASSIST HANDLE.  CUTOUT DAMAGE, HFEC VERIFIED DAMAGE, REMOVED IAW NDT PT 6, 51-00-19, NO DAMAGE NOTED.  FABRICATED INNER SKIN DOUBLER & INSTALLED IAW ECRA 5200-01267. THIS IS A PERMANENT REPAIR.
